Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165



Periodic $W$-graphs

Author: G. Lusztig
Journal: Represent. Theory 1 (1997), 207-279
MSC (1991): Primary 20G99
Published electronically: July 31, 1997
Erratum: Additional information related to this article.
MathSciNet review: 1464171
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [B] N. Bourbaki, Groupes et algèbres de Lie, Ch. 4,5,6, Hermann, Paris, 1968. MR 39:1590
  • [DLP] C. De Concini, G. Lusztig and C. Procesi, Homology of the zero set of a nilpotent vector field on a flag manifold, Jour. Amer. Math. Soc. 1 (1988), 15-34. MR 89f:14052
  • [KW] V. G. Kac and B. Weisfeiler, On irreducible representations of $p$-Lie algebras, Funkt. Analiz 5 (1971), 28-36. MR 44:2793
  • [Kt] S.I. Kato, On the Kazhdan-Lusztig polynomials for affine Weyl groups, Adv. in Math. 55 (1985), 103-130. MR 86d:20048
  • [KL1] D. Kazhdan and G. Lusztig, Representations of Coxeter groups and Hecke algebras, Invent. Math. 53 (1979), 165-184. MR 81j:20066
  • [KL2] D. Kazhdan and G. Lusztig, Proof of the Deligne-Langlands conjecture for Hecke algebras, Invent. Math. 87 (1987), 153-215. MR 88d:11121
  • [L1] G. Lusztig, Hecke algebras and Jantzen's generic decomposition patterns, Adv. in Math. 37 (1980), 121-164. MR 82b:20059
  • [L2] G.Lusztig, Affine Hecke algebras and their graded version, Jour. Amer.Math.Soc. 2 (1989), 599-635. MR 90e:16049
  • [L3] G. Lusztig, Introduction to quantum groups, Progr. in Math. 110, Birkhäuser, Boston, 1993. MR 94m:17016

Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (1991): 20G99

Retrieve articles in all journals with MSC (1991): 20G99

Additional Information

G. Lusztig
Affiliation: Department of Mathematics, Massachusetts Institute of Technology, Cambridge, Massachusetts 02139

Received by editor(s): January 27, 1997
Received by editor(s) in revised form: June 9, 1997
Published electronically: July 31, 1997
Additional Notes: Supported in part by the National Science Foundation
Article copyright: © Copyright 1997 American Mathematical Society

American Mathematical Society